# SDR UHLA2013100700491

- Difficulty date: October 10, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 11,599 hours, 8,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Seal Depressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NUTPLATE DOUBLERS FWD CARGO CENTER SEAL DEPRESSOR.  REMOVED, FABRICATED AND REPLACED ALL NUTPLATE DOUBLERS.
